# SDR SWAA2019011528447

- Difficulty date: December 12, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SL4089C5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CORRODED AT BS 986.5, AROUND DOME NUT FOR AFT GIRT BAR FITTING AFT HOLE.  R&R DOME NUT IAW SRM AND EA.
